# SDR SWAA2015100144423

- Difficulty date: September 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 65,824 hours, 53,039 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link
- Part number: 6937841
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SUPPORT BEAM SWING LINK PLATE, AREA D CORRODED.  R & R LINK IAW AMM.
